Basis of quartic splines over triangulation.
Pílnikova, Jana ; Chalmovianský, Pavel
Journal for Geometry and Graphics, Volume 3 (1999), p. 161-176 / Harvested from The Electronic Library of Mathematics
Published online : 1999-01-01
EUDML-ID : urn:eudml:doc:226103
Keywords:
Keywords:
@article{01428683,
     title = {Basis of quartic splines over triangulation.},
     journal = {Journal for Geometry and Graphics},
     volume = {3},
     year = {1999},
     pages = {161-176},
     zbl = {0961.53003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01428683}
}
Pílnikova, Jana; Chalmovianský, Pavel. Basis of quartic splines over triangulation.. Journal for Geometry and Graphics, Volume 3 (1999) pp. 161-176. http://gdmltest.u-ga.fr/item/01428683/